# SDR AWXA200301291

- Difficulty date: October 8, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 45,216 hours, 20,649 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D5453005200203
- Condition: Corroded
- Location: Zone 470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK FOUND THE NR 1 PYLON AFT FIXED FAIRING INBOARD SKIN PITTED.  MAINTENANCE REMOVED PITTED NR 1 PYLON AFT FIXED FAIRING INBOARD SKIN; FABRICATED A NEW SECTION OF SKIN; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 FIG 8 PG 8-12.
